"HI there. I am on day 5 also. CONGRATS! I still feel a bit shakey, and fatigued, but SO much better than the first 4 days. Like you, I too am afraid that this is a false feeling. Am I going to crash and feel like crap later today, or tom..."
"Hi everyone. Today is my 4th day of WD from high doses of oxy. I have been taking suboxone, but the last time I quit opiates -2 years ago -I also used Suboxone, and I had bad suboxone withdrawls about 3 days after my last dose. So, I do..."
"I am so proud of you! I am on day 4 of my with drawls. I used suboxone for the first 3 days. I guess it helped a little. Not as much as I thought it would, though. I keep telling myself that "this too shall pass". Just hang in there and..."
"Congratulations!!! You have given me some much needed strength and encouragement. I am on day 4 of with drawls, with the help of suboxone. I still feel week and a bit fuzzy. I thought I would be feeling much better by now. Hearing that ..."
I remember the first time I quit taking my percs and oxys. I ran out of them and wasn't due for a refil for 3 days. About 12 hours after taking my last pill, I started to feel REALLY sick. I was truly convinced I had the flu...."
"Thank you so much for the words of encouragement and for the brutal honesty of the situation. I am on day 4 of suboxone treatment. HORRIBLE! I remember it being so much easier the last time I quit. At least today I am out of bed and I f..."
"I've been on opiates for 14 years (I was in a bad motorcylcle accident), but the last 4 years have been a living hell. Two years ago I quit taking oxy's, with the help of suboxone. It was a very rough 10 days, but I did it. The thing I h..."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.